... which leave me feeling clammy to the touch and profuse sweating and a general feeling of being unwell. will this go off if so when? I was on 400mg for 2 years prior to this increase for pain
I have been on 600mg of lyrica for a week now and feel quite unwell with tiredness, cold sweats?
- 23 Aug 2015 by cneal72
- 26 August 2015
- lyrica, hyperhidrosis, pain, fibromyalgia, neuropathic pain, cold sweat
Added 24 Aug 2015:
I am taking 200mg morning noon and evening (6 hourly intervals). I was taking 200 am and 200 pm before increase. I have diabetes although im taking this for nerve pain caused by two bulging discs T9,10 L6,, scheurrmans disease of the spine, degenerative disc disease of the lumber spine L,4,5,, sacroillitis, osteoarthritis in all joints. I also have underactive thyroid, hypertension, hughes syndrome,depression, I also take Zomorph at 60 mg x 2 a day for pain, sertraline 100mg x1 amlodapine 10mg x1 ramipril 10mg x1 metformin 2000mg a day, thyroxine 100mcg x1 a day, indapamide 2.5mg x1 a day, lansoprazole for GERD 30mg x1 a day, Aspirin 75mg x1 a day.
Is the 600 mg taken at one time? I was put on it 6 months ago at a dose age of 100 mg pills spread out to 3 times a day. The very first day changed my life. I went from feeling like an old lady in the am, taking hours to get going... to my normal self of "Get up and Go". It was and continues to be wonderful. I must tell you though, the doctor was surprised herself. She said I was one of the lucky ones. Perhaps you can see if it needs some tweaking for you. I am sorry this is going on.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2013 • 5 answers
Posted 3 Jan 2014 • 1 answer
Posted 12 Feb 2015 • 1 answer
I just got off Lyrica about (2) two weeks ago and I feel like I am loseing my mind, has anyone else?
Posted 17 Apr 2015 • 3 answers
Posted 25 Sep 2016 • 0 answers